Jump to content

PubMed RSS Feed - -Two cases of papulo-pustular rosacea-like eruptions following COVID-19 vaccinations


rss

Recommended Posts

J Eur Acad Dermatol Venereol. 2021 Aug 20. doi: 10.1111/jdv.17615. Online ahead of print.

ABSTRACT

Cutaneous reactions after COVID-19 vaccines mainly consisted of delayed inflammatory reactions in the injection site, urticaria, chilblain-like lesions and pityriasis rosea-like eruptions1,2 . We describe herein two patients who developed rosacea-like eruptions following COVID-19 vaccination.

PMID:34416044 | DOI:10.1111/jdv.17615

{url} = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...